# SDR ASAA2016112118832

- Difficulty date: November 21, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 33,910 hours, 10,394 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6689
- Condition: Failed
- Location: Fuel Tank
- Part time: 18,261 hours, 5,317 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN TANK FUEL QUANTITY JUMPED AROUND GOING DOWN AS MUCH AS 500LBS, AND STAYING THERE FOR SOMETIME. LATERAL IMBALANCE INDICATION GOT AS MUCH AS 1000LBS AT ONE TIME BUT STEADIED OUT AT 700LBS DIFF BETWEEN L/R MAIN TANKS. AIRCRAFT FUEL TOTALIZED AND FUEL USED WAS SPOT ON THE FLIGHT PLAN. AFTER LANDING MAIN TANK QTS WERE MATCHED. GROUNDED - YES. SUMMARY OF MAINTENANCE AS FOLLOWS: F15, F8, F9, AND F10 IN RIGHT FUEL TANK REMOVED AND REPLACED REF AMM 28-41-21, ELECTRICAL DEACTIVATION, LEAK CHECK, AND INSPECTION REQUIREMENTS REF MIG-2C'S. TANK ENTRY PERMIT DONE ON T/C 78528000. FQIS TEST GOOD REF AMM 28-41-00-730-801 AND PROBES ARE WITHIN TOLERANCE. COMPARISON CHECK DONE REF AMM 28-41-00-720-801 AND CALCULATED FUEL QUANTITY WITHIN TOLERANCE. THIS CLEARS MEL 28-6B AND MEL 28-12B
